应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (1): 77-96    DOI: 10.1007/s10255-018-0730-5
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Asymptotic Properties of Wavelet Estimators in Partially Linear Errors-in-variables Models with Long-memory Errors
Hong-chang HU1, Heng-jian CUI2, Kai-can LI1
1 School of Mathematics and Statistics, Hubei Normal University, Huangshi 435002, China;
2 School of Mathematical science, Capital Normal University, Beijing 100048, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9